Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 101, NWS North Platte, NE

June 2, 2008Cherry County, Hooker County, Thomas County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 2, 2008, 1:24 AM MDT for Cherry County, Hooker County, Thomas County, Nebraska. It was in force for 66 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2008, 1:24 AM MDT (07:24 UTC)
Expired
Jun 2, 2008, 2:30 AM MDT
In force
66 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

Counties Cherry County, NE, Hooker County, NE, Thomas County, NE

The radar

The North Platte radar (KLNX), 19 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 2:05 AM MDTHAIL 16 W Thedford, NE
Jun 2, 2:30 AM MDTHAIL 15 W Thedford, NEHAIL COVERED THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 12:28 AM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 7.4 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2008-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 61 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2008-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
61 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1981 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 020724
SVRLBF
NEC031-091-171-020830-
/O.NEW.KLBF.SV.W.0101.080602T0724Z-080602T0830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
124 AM MDT MON JUN 2 2008

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
  THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...
  THIS INCLUDES THE CITY OF THEDFORD...
  NORTHEASTERN HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
  THIS INCLUDES THE CITY OF MULLEN...

* UNTIL 230 AM MDT/330 AM CDT/

* AT 123 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF
  HIGHWAY 97 CROSSING THE NORTH LOUP RIVER TO HIGHWAY 97 CROSSING BIG
  CREEK TO 8 MILES SOUTHWEST OF HIGHWAY 97 CROSSING BIG CREEK TO 16
  MILES WEST OF MULLEN...OR ALONG A LINE EXTENDING FROM 31 MILES
  SOUTHWEST OF VALENTINE TO 21 MILES NORTH OF MULLEN TO 18 MILES
  NORTH OF MULLEN TO 16 MILES WEST OF MULLEN...AND MOVING SOUTHEAST
  AT 37 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MULLEN BY 145 AM MDT...
  HIGHWAY 83 CROSSING GOOSE CREEK BY 250 AM CDT...
  HIGHWAY 97 CROSSING THE DISMAL RIVER AND BROWNLEE BY 255 AM CDT...
  HIGHWAY 83 CROSSING THE NORTH LOUP RIVER AND SENECA BY 300 AM
  CDT...
  THEDFORD BY 325 AM CDT...
  HIGHWAY 83 CROSSING THE DISMAL RIVER BY 330 AM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM MDT MONDAY
MORNING/900 AM CDT MONDAY MORNING/ FOR WESTERN NEBRASKA.

LAT...LON 4245 10021 4208 10025 4207 10027 4192 10026
      4175 10028 4175 10098 4206 10142 4266 10138
TIME...MOT...LOC 0724Z 293DEG 32KT 4249 10086 4233 10107
          4229 10115 4203 10135

$$

SPRINGER
1 follow-up statement
000 
WWUS53 KLBF 020750
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
250 AM CDT MON JUN 2 2008

NEC031-091-171-020830-
/O.CON.KLBF.SV.W.0101.000000T0000Z-080602T0830Z/
THOMAS NE-HOOKER NE-CHERRY NE-
150 AM MDT MON JUN 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM
MDT/330 AM CDT/ FOR SOUTHEASTERN CHERRY...NORTHEASTERN HOOKER AND
THOMAS COUNTIES...

AT 146 AM MDT/246 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES
SOUTHEAST OF HIGHWAY 97 MILE MARKER 110 TO 9 MILES WEST OF BROWNLEE
TO 9 MILES EAST OF HIGHWAY 97 MILE MARKER 80 TO HIGHWAY 97 MILE
MARKER 60...OR ALONG A LINE EXTENDING FROM 30 MILES SOUTHWEST OF
VALENTINE TO 24 MILES NORTHEAST OF MULLEN TO 15 MILES NORTHEAST OF
MULLEN TO 7 MILES SOUTH OF MULLEN...MOVING SOUTHEAST AT 37 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  HIGHWAY 97 MILE MARKER 50 AND SENECA BY 255 AM CDT...
  BROWNLEE BY 300 AM CDT...
  HIGHWAY 2 MILE MARKER 200 BY 305 AM CDT...
  HIGHWAY 83 CROSSING GOOSE CREEK AND HIGHWAY 83 CROSSING THE NORTH
  LOUP RIVER BY 310 AM CDT...
  HIGHWAY 83 MILE MARKER 160 BY 315 AM CDT...
  THEDFORD BY 320 AM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM MDT MONDAY
MORNING/900 AM CDT MONDAY MORNING/ FOR WESTERN NEBRASKA.

LAT...LON 4245 10021 4208 10025 4207 10027 4192 10026
      4175 10028 4175 10098 4206 10142 4266 10138
TIME...MOT...LOC 0750Z 297DEG 32KT 4247 10076 4232 10075
          4219 10082 4192 10102

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 12:57 AM MDT, 27 minutes earlier.

Area forecast discussion, Jun 2, 12:57 AM MDT, 27 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
157 AM CDT MON JUN 2 2008

.UPDATE...
THUNDERSTORMS CONTINUE TO REDEVELOP ACROSS THE NORTHWEST WITH THE
INFLUX OF BETTER MOISTURE OVERNIGHT AS ENERGY MOVES EAST FOR
STORMS TO LINGER OVERNIGHT INTO MONDAY MORNING. SPC HAS ISSUED
SEVERE THUNDERSTORM WATCH NUMBER 418 WITH GRIDS AND TEXT PRODUCTS
UPDATED.

&&

.PREV DISCUSSION... /ISSUED 239 PM CDT SUN JUN 1 2008/

DISCUSSION...
TONIGHT...THE 12Z GFS WAS ABSENT FOR THE FCST TODAY SO THE 06Z GFS
WAS SUBSTITUTED IN ITS PLACE. AS EXPECTED THE ATM IS AND WILL REMAIN
STRONGLY SHEAR FOR SEVERAL DAYS. THE NAM12 NOW SHOWS MOISTURE
RAPIDLY INCREASING ACROSS THE WRN 2/3 OF THE FCST AREA TONIGHT
SUPPORTING LOCALLY HEAVY RAINFALL WITH NEARLY 200 PERCENT OF NORMAL
BY MIDDAY MONDAY. AT 18Z THIS AFTN THE ATM WAS MODERATELY UNSTABLE
WITH LIS TO -4...STRONGLY SHEARED AND VERY WEAKLY CAPPED. CU FIELD
CURRENTLY ACROSS NW ZONES EXTENDING SOUTH THROUGH KOGA WILL LIKELY BE
THE FOCUS FOR TSTM DEVELOPMENT LATER THIS AFTN AND TONIGHT. THE
BLENDED SOLNS OF THE NAM12...06Z GFS AND NGM INDICATE HIGHEST POPS
ACROSS WESTERN AND NORTHWESTERN ZONES. HPC SUGGESTED HIGHEST QPF WILL
FALL ACROSS AN AREA CENTERED OVER KVTN AND NORTHWARD INTO SD. AROUND
AN INCH OF RAIN IS EXPECTED ACROSS THIS AREA. FLOOD GUIDANCE
SUGGESTED 1 TO 2 INCHES OF RAIN IN 3 HRS WOULD BE NEEDED ACROSS HOLT
COUNTY AND THE NORTHEAST TO FLOOD. SIMILAR AMOUNTS WOULD BE NEEDED
ACROSS PARTS OF THE SOUTHWEST WHICH HAVE BEEN BATTERED BY HEAVY RAIN
DURING MAY. THE FCST QPF SHOULD REMAIN BELOW FLOOD GUIDANCE TONIGHT
IN THESE AREAS. THE 18Z NAM12 WILL BE EXAMINED...IF AVAILABLE AS A
FINAL CHECK.

FOR NOW THE FCST IS LACED WITH 1ST PERIOD SEVERE WEATHER WORDING AND
THE MENTION OF HEAVY RAINFALL FROM SCATTERED TSTMS ACROSS THE WRN
2/3 OF THE FCST AREA. THE NAM12 TORNADO PARAMETERS SUGGEST ISOLATED
TORNADOES ACROSS JUST THE FAR SOUTHWEST ZONES. THE RUC40 SUGGESTED AN
ISOLATED TORNADO THREAT WOULD EXTEND NORTH TO ROUGHLY NEB HIGHWAY 2.
ALL OF THIS SEVERE WEATHER POTENTIAL SHOULD DIMINISH BY 03Z THIS
EVENING.

FOR MONDAY...LITTLE CHANGE EXCEPT...MOISTURE INCREASES. THE SPC HAS
OUTLOOKED ALL OF THE FCST AREA FOR SEVERE WEATHER LATE MONDAY AND
MENTIONED THAT PORTIONS OF THE AREA COULD BE UPGRADED TO MODERATE
RISK IF WARRANTED. WINDS ALOFT WILL BE STRONG AND THE CAP WILL BE
WEAK. THE MODELS WERE FOCUSING MOST OF THEIR ENERGY ACROSS THE
FAR NORTHERN ZONES AND ON INTO SD WHERE A MAJOR MCS WOULD BE
CARVING THROUGH DURING THE DAY. THIS SYSTEM IS EXPECTED TO MOVE AWAY
BY 00Z SETTING THE STAGE FOR REDEVELOPMENT ACROSS SWRN NEB. ALL OF
THE PARAMETERS WILL BE IN PLACE FOR SEVERE WEATHER WITH THE BEST
FOCUS SOUTH OF NEB HIGHWAY 2. AN ISOLATED TORNADO COULD FORM IN
ADDITION TO THE HAIL...HIGH WINDS AND INTENSE RAINFALL. PRECIPITABLE
WATER WILL BE NEAR 200 PERCENT OF NORMAL. ONLY THE NAM12 IS BLOWING
UP ACROSS SOUTHWEST NEB FORECASTING HP SUPERCELL DEVELOPMENT. LATER
FCST WILL MONITOR THIS AREA AS A FLOOD WATCH MAY BE REQUIRED.

TUESDAY AND WEDNESDAY... THE ATM STABILIZES SOMEWHAT TUESDAY...
PRESUMABLY IN THE WAKE OF THE CONVECTION MONDAY NIGHT. HOWEVER THE
NAM INDICATES MOISTURE WILL RETURN LATE TUESDAY NIGHT AND THE BLENDED
SOLNS OF THE GFS AND NAM12 RAMP UP POPS AFTER MIDNIGHT LATE TUESDAY
THROUGH WEDNESDAY MORNING FOR WHAT LOOKS LIKE A LATE NIGHT ROUND OF
THUNDERSTORMS TUESDAY AND THE BEGINNING OF A PROTRACTED HEAVY RAIN
AND SEVERE WEATHER EVENT FOR WEDNESDAY. THE SPC HAS OUTLOOKED CENTRAL
NEBRASKA FOR SEVERE WEATHER WEDNESDAY. THE NAM AND GFS KEEP WRN AND
NCNTL NEB ON THE COOL SIDE OF A DEEP DEVELOPING CYCLONE. BOTH THE
ECMWF AND GFS DEEPEN THE CYCLONE TO 983MB ACROSS SERN COLO WEDNESDAY
EVENING...AND LIFT IT INTO MINNESOTA BY 12Z FRIDAY. THE GFS BREAKS
THE LOW INTO TWO PIECES WHILE THE ECMWF KEEPS THE STORM WHOLE.
HEAVY RAIN AND HAIL ARE THE MAIN CONCERN FOR WEDNESDAY ALONG AND
SOUTH OF HIGHWAY 80 ACROSS WRN NEB. THE GFS INDICATES THE PARAMETERS
WILL BE IN PLACE FOR TORNADOES ACROSS KS...SWRN AND SCNTL NEB.

THURSDAY...A MAJOR CYCLONE CARVES THROUGH THE CENTRAL PLAINS. HPC
SUGGESTED RARE LIKELY POPS ON DAY 5 FOR WRN AND NCNTL NEB ON THURSDAY
FOR THIS SYSTEM AS CONFIDENCE IS HIGH FOR ADDITIONAL RAINFALL. SPC IS
FCSTING A WIDESPREAD SEVERE WEATHER OUTBREAK ACROSS THE MIDWEST.

FRIDAY THROUGH SUNDAY...THE MAJOR STORM EXITS THE FCST AREA FRIDAY
LEAVING DRY WEATHER FOR SATURDAY AND SUNDAY. THE NEIGHBORS NORTH
SUGGESTED A MCS WOULD DEVELOP ACROSS THE DAKOTAS SATURDAY NIGHT. THIS
LOOKS SPECULATIVE. THE 12Z ECMWF IS SILENT SATURDAY AND SUNDAY.

OVERALL...ALL MODEL SOLNS ARE TRENDING WETTER DAYS 1 THROUGH 7. THE
ECMWF...GFS...GFS ENSEMBLE AND HPC STORM TOTAL RAINFALL THROUGH DAYS
1 THROUGH 7 INDICATED BETWEEN 1.25 AND 2.25 INCHES OF RAINFALL IN
NORTH PLATTE AND BETWEEN 1.5 AND 3 INCHES OF RAINFALL AT VALENTINE.
HPC GUIDANCE INDICATED 1.5 INCHES FOR NORTH PLATTE AND 3 INCHES AT
VALENTINE.

AVIATION...
ISOLATED TO SCATTERED THUNDERSTORMS ACROSS THE REGION WILL CAUSE
PERIODS OF MVFR AND POSSIBLE IFR CONDITIONS THIS EVENING INTO THE
OVERNIGHT HOURS. MORE WIDESPREAD ACTIVITY OVERNIGHT...ESPECIALLY
OVER SOUTHWEST NEBRASKA...AFFECTING KLBF...WITH MVFR CIGS AND/OR
VSBY FROM SHOWERS AND FOG. FURTHER NORTH MORE UNCERTAINTY ABOUT MVFR
AND SHOWERS SUSTAINING. TOMORROW LINGERING LOW CLOUDS ARE
POSSIBLE...HOWEVER AS SHOWERS AND THUNDERSTORMS END...VFR CONDITIONS
MAY RETURN. LATER FORECASTS WILL REFINE DETAILS FOR TOMORROW
MORNING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING
FOR NEZ004>006-008-009-022>028-035>038-056-057-059-094.

&&

KECK/99
Hazardous weather outlook, Jun 2, 1:00 AM MDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
200 AM CDT MON JUN 2 2008

NEZ004>010-022>029-035>038-056>059-069>071-094-030600-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
200 AM CDT MON JUN 2 2008 /100 AM MDT MON JUN 2 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL CONTINUE OVERNIGHT INTO
MONDAY MORNING IN WESTERN AND NORTH CENTRAL NEBRASKA. A WEAK FRONT
PASSING THROUGH NEBRASKA IS EXPECTED TO TRIGGER SCATTERED
THUNDERSTORMS WITH VERY UNSTABLE CONDITIONS AHEAD OF THE
SYSTEM...FOR SOME SEVERE THUNDERSTORMS. THE STORMS MAY BECOME
ORGANIZED INTO A SYSTEM WITH HEAVY RAIN AND POSSIBLE FLASH
FLOODING TO BECOME THE PRIMARY RISK LATE. UNTIL THEN...LARGE HAIL
AND DAMAGING WIND ARE THE PRIMARY RISK.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

AFTER TONIGHT...THE ACTIVE WEATHER PATTERN IS EXPECTED TO
CONTINUE THROUGH MOST OF THE WEEK WITH AT LEAST A POSSIBILITY OF
THUNDERSTORMS EACH DAY THROUGH FRIDAY. THERE IS A SLIGHT RISK OF
SEVERE THUNDERSTORMS ON MONDAY ACROSS THE ENTIRE OUTLOOK AREA.
LARGE HAIL...DAMAGING WINDS WILL BE THE PRIMARY THREAT...HOWEVER
TORNADOES WILL ALSO BE POSSIBLE. THE SEVERE THREAT FOR THE
REMAINDER OF THE WEEK IS STILL UNCERTAIN AND WILL BE REFINED IN
FUTURE OUTLOOKS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

KECK

In the hours before

Local storm report, Jun 1, 8:23 PM MDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
923 PM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HAIL             2 E MASON CITY          41.22N 99.26W
06/01/2008  E1.00 INCH       CUSTER             NE   PUBLIC

&&

JSWEET
Local storm report, Jun 1, 8:27 PM MDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
927 PM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             4 N BRANDON             40.86N 101.93W
06/01/2008  E1.75 INCH       PERKINS            NE   FIRE DEPT/RESCUE

&&

MASEK
Local storm report, Jun 1, 9:43 PM MDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1043 PM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             ELI                     42.94N 101.44W
06/01/2008  E0.88 INCH       CHERRY             NE   PUBLIC

0750 PM     HAIL             20 NNE HAY SPRINGS      42.95N 102.54W
06/01/2008  E1.00 INCH       SHERIDAN           NE   PUBLIC

0805 PM     HAIL             7 NNW ANSELMO           41.71N 99.92W
06/01/2008  E0.88 INCH       CUSTER             NE   PUBLIC

0825 PM     HAIL             10 ENE CHAPPELL         41.15N 102.29W
06/01/2008  E1.00 INCH       DEUEL              NE   PUBLIC

0838 PM     FUNNEL CLOUD     6 W BIG SPRINGS         41.06N 102.19W
06/01/2008                   DEUEL              NE   PUBLIC

            A TRUCKER AT THE INTERSECTION OF I80 AND I76 REPORTED
            SEEING A FUNNEL CLOUD TO HIS DISPATCHER IN OGALLALA.

0845 PM     HAIL             19 NW BROWNLEE          42.48N 100.89W
06/01/2008  E0.88 INCH       CHERRY             NE   PUBLIC

0900 PM     HAIL             4 N BROWNLEE            42.35N 100.62W
06/01/2008  E1.00 INCH       CHERRY             NE   PUBLIC

0915 PM     HAIL             4 N BRANDON             40.86N 101.93W
06/01/2008  E1.75 INCH       PERKINS            NE   FIRE DEPT/RESCUE

0920 PM     HAIL             2 E MASON CITY          41.22N 99.26W
06/01/2008  E1.00 INCH       CUSTER             NE   PUBLIC

&&

MPOWER
Local storm report, Jun 1, 11:35 PM MDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1235 AM CDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TORNADO          11 SE BROWNLEE          42.18N 100.47W
06/01/2008                   CHERRY             NE   PUBLIC

            A TORNADO TOUCHED DOWN BRIEFLY.

&&

SPRINGER
Local storm report, Jun 1, 11:44 PM MDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1244 AM CDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

&&

SPRINGER
Local storm report, Jun 1, 11:46 PM MDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1246 AM CDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             ELI                     42.94N 101.44W
06/01/2008  E0.88 INCH       CHERRY             NE   PUBLIC

0645 PM     TORNADO          11 SE BROWNLEE          42.18N 100.47W
06/01/2008                   CHERRY             NE   PUBLIC

            A TORNADO TOUCHED DOWN BRIEFLY.

0750 PM     HAIL             20 NNE HAY SPRINGS      42.95N 102.54W
06/01/2008  E1.00 INCH       SHERIDAN           NE   PUBLIC

0805 PM     HAIL             7 NNW ANSELMO           41.71N 99.92W
06/01/2008  E0.88 INCH       CUSTER             NE   PUBLIC

0825 PM     HAIL             10 ENE CHAPPELL         41.15N 102.29W
06/01/2008  E1.00 INCH       DEUEL              NE   PUBLIC

0838 PM     FUNNEL CLOUD     6 W BIG SPRINGS         41.06N 102.19W
06/01/2008                   DEUEL              NE   PUBLIC

            A TRUCKER AT THE INTERSECTION OF I80 AND I76 REPORTED
            SEEING A FUNNEL CLOUD TO HIS DISPATCHER IN OGALLALA.

0845 PM     HAIL             19 NW BROWNLEE          42.48N 100.89W
06/01/2008  E0.88 INCH       CHERRY             NE   PUBLIC

0900 PM     HAIL             4 N BROWNLEE            42.35N 100.62W
06/01/2008  E1.00 INCH       CHERRY             NE   PUBLIC

0915 PM     HAIL             4 N BRANDON             40.86N 101.93W
06/01/2008  E1.75 INCH       PERKINS            NE   FIRE DEPT/RESCUE

0920 PM     HAIL             2 E MASON CITY          41.22N 99.26W
06/01/2008  E1.00 INCH       CUSTER             NE   PUBLIC

1219 AM     HAIL             HAY SPRINGS             42.68N 102.69W
06/02/2008  E0.88 INCH       SHERIDAN           NE   CO-OP OBSERVER

            PENNEY TO NICKEL SIZED HAIL WAS REPORTED.

&&

SPRINGER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 6:08 PM MDTTornado WarningLBFGarden52 min
Jun 1, 6:35 PM MDTSevere Thunderstorm WarningLBFSheridan40 min
Jun 1, 6:42 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer63 min
Jun 1, 6:51 PM MDTTornado WarningLBFDeuel, Garden24 min
Jun 1, 7:14 PM MDTTornado WarningLBFDeuel46 min
Jun 1, 7:22 PM MDTSevere Thunderstorm WarningLBFCherry38 min
Jun 1, 7:43 PM MDTSevere Thunderstorm WarningLBFCuster32 min
Jun 1, 7:57 PM MDTSevere Thunderstorm WarningLBFCherry33 min
Jun 1, 8:07 PM MDTSevere Thunderstorm WarningLBFPerkins38 min
Jun 1, 8:10 PM MDTSevere Thunderstorm WarningLBFSheridan50 min
Jun 1, 8:15 PM MDTSevere Thunderstorm WarningLBFCuster15 min
Jun 1, 8:43 PM MDTSevere Thunderstorm WarningLBFChase, Perkins21 min
Jun 1, 11:20 PM MDTSevere Thunderstorm WarningLBFSheridan55 min
Jun 1, 11:51 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan54 min
Jun 2, 12:05 AM MDTSevere Thunderstorm WarningLBFCherry, Sheridan25 min
Jun 2, 12:22 AM MDTSevere Thunderstorm WarningLBFSheridan53 min
Jun 2, 12:29 AM MDTSevere Thunderstorm WarningLBFCherry61 min
Jun 2, 1:08 AM MDTSevere Thunderstorm WarningLBFCherry, Grant, Sheridan67 min
Jun 2, 2:11 AM MDTSevere Thunderstorm WarningLBFGrant, Hooker, McPherson49 min
Jun 2, 2:16 AM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan, Thomas59 min
Jun 2, 2:54 AM MDTSevere Thunderstorm WarningLBFHooker, Logan, McPherson, Thomas55 min
Jun 2, 3:12 AM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Garfield, Loup, Wheeler63 min
Jun 2, 5:12 AM MDTSevere Thunderstorm WarningLBFFrontier33 min
Jun 2, 12:09 PM MDTFlash Flood WatchLBFBoyd, Chase, Frontier, Hayes, Holt, Keith and 3 more14 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.